# SDR ASAA2019060329517

- Difficulty date: May 28, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 5,111 hours, 1,469 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Part number: 25001A01001
- Condition: Loose
- Location: Bleed Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II MAINTENANCE MESSAGE AIR BLEED. AIR BLEED MSG FAULTING SENSE LINE/ 7HA2 XDCR.PER TSM 36-11-00-810-A61-A CHECK SENSE LINE LEAKAGE AROUND THE BRAIDED AREA. HAD SIMILAR ISSUES WITH OTHER AIRCRAFT.   GROUNDED - YES.  R/R BLEED TRANSFERRED PRESSURE TRANDUCER (7HA2) IAW AMM 36-11-15. PERFORMED BITE TEST OF ENGINE BLEEED AIR SYS IAW AMM 36-11-00. OPS CHECK GOOD. THIS CLEAR MDDR 3002 MCC NOTIFIED.
